# SDR C77A20141123002

- Difficulty date: November 23, 2014
- Submitted: November 23, 2014
- Operation: Air carrier
- Aircraft: N639CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 16,712 hours, 9,414 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Part time: 16,712 hours, 9,414 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMPARTMENT SHEAR TIE AT FRAME 75 STRINGER 28R - 29R CORRODED.  X= 19202.0 TO 19202.0 Y= STRINGER 28R TO 29R.  R & R SHEAR TIE AT FRAME 7G BETWEEN STRINGER 28R - 29R IAW SRM 51-41-02 & SRM 51-43-01 WORK ORDER 14253631I1.
